Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Pencils on an algebraic variety and a new proof of a theorem of Bertini


Author: Oscar Zariski
Journal: Trans. Amer. Math. Soc. 50 (1941), 48-70
MSC: Primary 09.1X
MathSciNet review: 0004241
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Krull, Idealtheorie, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 4, no. 3.
  • [2] B. L. van der Waerden, Moderne Algebra, vol. 2.
  • [3] B. L. van der Waerden, Über lineare Scharen von reduziblen Mannigfaltigkeiten, Mathematische Annalen, vol. 113 (1936).
  • [4] O. Zariski, Some results in the arithmetic theory of algebraic varieties, American Journal of Mathematics, vol. 61 (1939).
  • [5] Oscar Zariski, Algebraic varieties over ground fields of characteristic zero, Amer. J. Math. 62 (1940), 187–221. MR 0000611 (1,102d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1941-0004241-4
PII: S 0002-9947(1941)0004241-4
Article copyright: © Copyright 1941 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia